Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taking deanxit and ativan for mild generalised anxiety disorder. Is the drug harmful?

I was diagnosed with mild Generalised Anxiety Disorder . The doctor prescribed me 2 Deanxit a day, and Ativan (0.5 mg) when needed. He said my symptom was mild and I should be able to wean it off in 5-6 weeks. However, I went online and found out that the drug is not approved in USA, UK, Japan, Australia, and was recently banned in India. Now I became so worried. Is the drug harmful? I now wonder why the doctor didn t prescribed me SSRI like Zoloft which he did many years back for my panic disorder . Isn t Zoloft safer? Please help.
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Welcome to health care magic forum,
These anti-psychotic medicines are harmful when taken for long time that's why they are not approved or banned in many of the developed countries.
For anxiety disorder Homeopathy is the best choice of treatment which can cure your problem permanently and also have no any side effect.
For more inquiry you may contact on “”
Have a good health
Answered: Fri, 25 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor